MathSciNet Relay Station
MathSciNet bibliographic data
MR1318168 57M50 (57N10)
Reid, Alan W. A non-Haken hyperbolic $3$-manifold covered by a surface bundle. Pacific J. Math. 167 (1995), no. 1, 163–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement